MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ DMACA INDOLE REAGENT DROPPER; SEE H11

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ DMACA INDOLE REAGENT DROPPER; SEE H11
Catalog Number 261187
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but photos were provided for investigation.The photos were reviewed and the indicated failure mode for a broken ampule was observed.A small glass shard was visible poking through the plastic container and product label.The contents of the ampule appear to have leaked onto the label around the glass shard.Additionally, retention samples were visually examined, and no issues were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of broken glass ampule.A root cause was unable to be identified.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd bbl¿ dmaca indole reagent dropper, the bottle broke, causing a cut and exposing the user to the reagent.There was no report of adverse impact or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturing location for this product is rr donnelley.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.D2.Common device name: discs, strips and reagents, microorganism differentiation e1.(b)(6) hospital.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD BBL¿ DMACA INDOLE REAGENT DROPPER
Common Device Name
SEE H11
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22123865
Report Number1119779-2025-00532
Device Sequence Number12581153
Product Code JTO
UDI-Device Identifier30382902611876
UDI-Public(01)30382902611876(11)240910(17)250630(10)B01G247M
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Catalogue Number261187
Device Lot NumberB01G247M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown